| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 41-44


Weifeng Xia, Yuming Chu
      The Schur harmonic convexity of Lehmer means
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2009-2015.

G. Dattoli, M. Migliorati, K. Zhukovsky
      Summation formulae and Stirling numbers
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2017-2040.

B. S. Komal, K. Raj, V. Khosla
      On operators of weighted composition on spaces of Orlicz-functions
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2041-2050.

M. Boulbrachene
      On the numerical analysis of the ergodic control quasi-variational inequalities
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2051-2057.

M. Rostami
      On dimensions of spectral spaces of finite lattices
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2059-2063.

Yanping Yang, Xiaojiang Guo
      Orthocryptic rpp semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2065-2074.

M. Misaghian
      Factor rings and their decompositions of an imaginary extension of the ring of integers
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2075-2086.

R. Golamie, H. Doostie, K. Ahmadidelir
      Fibonacci lengths and Schur multipliers of non-Abelian groups of order less than 32
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2087-2092.

T. K. Dutta, S. K. Sardar, S. K. Majumder
      Fuzzy ideal extensions of \Gamma-semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2093-2100.

S. Lal, J. K. Kushwaha
      Degree of approximation of Lipschitz function by product summability method
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2101-2107.

Sh. M. Khalil, H. Al-Yousef
      Kinetic current convective instability in a non-uniform dusty magneto-plasma
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2109-2119.

S. K. Datta, A. Jha
      Comparative growth properties of composite meromorphic functions
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2121-2136.

V. Ben Dhagat, S. Nath, N. Kumar
      Fixed point result in probabilistic space
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2137-2142.

H.-R. Fanai
      Two-step nilpotent Lie algebras attached to graphs
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2143-2148.

H. Akyar
      On contractibility properties of families of stable polynomials
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2149-2156.

I. D. Arandelovic, D. S. Petkovic
      On some topological properties of semi-metric spaces related to fixed-point theory
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2157-2160.

C. Boonpok
      On closed maps in biCech closure spaces
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2161-2167.

E. Rosas, N. Rajesh, C. Carpintero
      Some new types of open and closed sets in minimal structures-I
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2169-2184.

E. Rosas, N. Rajesh, C. Carpintero
      Some new types of open and closed sets in minimal structures-II
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2185-2198.

Wenting Xiong, Yuanlan Zhou, Xiaofeng Zhu
      The characterization of congruences on additive inverse semirings
      Int. Math. Forum, Vol. 4, 2009, no. 41-44, 2199-2204.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |